# SDR IPXA2020012985501

- Difficulty date: January 5, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 57,004 hours, 13,886 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887504
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H WING L/E LOWER SKIN IS CRACKED AT THE CORNER AT STA. XOS.=610.844.REPAIRED CRACKED R/H WING L/E LOWER SKIN AT STA. XOS.=610.844 IAW SRM 57-40-01 REPAIR 18 FIG. 201. (MAJOR)
